🎉 Up to 70% Off Selected ItemsShop Sale
HomeStore

Paralink Paracetamol Suppositories 180mg 10 Pack

Paralink Paracetamol Suppositories 180mg 10 Pack

Paralink Suppositories are painkillers for children aged between 3 months and 6 years. These fast-acting suppositories contain paracetamol, which is an effective painkiller. This packet contains 10 suppositories.

It provides effective relief of fever and pain associated with colds and flu, headaches, rheumatism and teething. Paralink Suppositories may also be used after an operation.

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order.

Do not take with any other paracetamol products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

$3.26

Original: $10.86

-70%
Paralink Paracetamol Suppositories 180mg 10 Pack—

$10.86

$3.26
Product image 1

Description

Paralink Suppositories are painkillers for children aged between 3 months and 6 years. These fast-acting suppositories contain paracetamol, which is an effective painkiller. This packet contains 10 suppositories.

It provides effective relief of fever and pain associated with colds and flu, headaches, rheumatism and teething. Paralink Suppositories may also be used after an operation.

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order.

Do not take with any other paracetamol products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND